Hokkaido Mathematical Journal

No.2

YATSUI Tomoaki,
Simple graded Lie algebras of finite depth
Hokkaido Mathematical Journal, 21 (1992) pp.195-220
KIRANE M.,
Blow-up for some equations with semilinear dynamical boundary conditions of parabolic and hyperbolic type
Hokkaido Mathematical Journal, 21 (1992) pp.221-229
YUE R.,
A note on injective rings
Hokkaido Mathematical Journal, 21 (1992) pp.231-238
IWASAKI Shiro,
An elementary and unified approach to the Mathieu-Witt systems II: The uniqueness of $\text{W}_{22}$, $\text{W}_{23}$, $\text{W}_{24}$
Hokkaido Mathematical Journal, 21 (1992) pp.239-250
Ch\={o} M., ZELAZKO W.,
On geometric spectral radius of commuting n-typles of operators
Hokkaido Mathematical Journal, 21 (1992) pp.251-258
LAI H.C., CHEN C.H.,
Some properties of Fourier transform for operators on homogeneous Banach spaces
Hokkaido Mathematical Journal, 21 (1992) pp.259-271
ITO Noboru,
On cyclic tournaments
Hokkaido Mathematical Journal, 21 (1992) pp.273-277
ATTELE K.R.M.,
Toeplitz and Hankel operators on Bergman one space
Hokkaido Mathematical Journal, 21 (1992) pp.279-293
Y. Kin,
Interpolating Blaschke products and the left spectrum of multiplication operators on the Bergman space
Hokkaido Mathematical Journal, 21 (1992) pp.295-304
PARTYKA D.,
The inner completion of normed spaces
Hokkaido Mathematical Journal, 21 (1992) pp.305-318
SAT\={O} Takeyoshi,
Martin boundaries and thin sets for $\Delta\text{u}=\text{Pu}$ on Riemann surfaces
Hokkaido Mathematical Journal, 21 (1992) pp.319-333
SAEKI Akihiro,
Extension of local direct product structures of normal complex spaces
Hokkaido Mathematical Journal, 21 (1992) pp.335-347
YAMAGUCHI Hiroshi,
An F. and M. Riesz theorem on locally compact transformation groups
Hokkaido Mathematical Journal, 21 (1992) pp.349-364
IBBOTSON J., ZIELEZNY Z.,
Solvability of convolution equations in spaces of generalized distributions with restricted growth
Hokkaido Mathematical Journal, 21 (1992) pp.365-378
YOSHIZAWA Mitsuo,
Correction to \textquotedblleft on block-schematic Steiner systems S(t,t+2,v) and S(t,t+3,v) \textquotedblright
Hokkaido Mathematical Journal, 21 (1992) pp.379-